Five decades of mathematics education research

Inglis, Matthew and Foster, Colin (2018) Five decades of mathematics education research. Journal for Research in Mathematics Education, 49 (4). pp. 462-500. ISSN 1945-2306

[img] PDF - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB)
Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Social Sciences > School of Education
Related URLs:
Depositing User: Foster, Dr Colin
Date Deposited: 21 Dec 2017 12:09
Last Modified: 01 Jul 2018 18:45

Actions (Archive Staff Only)

Edit View Edit View